Hull man hurt in waltzer accident dies after taking contaminated heroin



A Hull man died after taking heroin contaminated with an opiate “40,000 times more potent than morphine”.
The drug had been mixed with the powerful drugs fentanyl and carfentanil, with tragic consequences.
Patrick Barry Colby, 39, was found dead at his home in Cladshaw, Orchard Park, on February 27 by his father and stepmother.
Mr Colby is one of several people in Hull believed to have died after taking heroin mixed with fentanyl or carfentanil.
The court heard Mr Colby had problems with both drugs and alcohol but went through rehabilitation in Sheffield in the autumn of last year before... read more

 
1 August 2017 in Yorkshire & Humber, Views: 70
Share:
  •  





    News Widget for Webmasters



    Bring Eugene's son back home immediately

    Realtime News

     

    «
    »
    Mo Tu We Th Fr Sa Su
      1 2 3 4 5 6
    7 8 9 10 11 12 13
    14 15 16 17 18 19 20
    21 22 23 24 25 26 27
    28 29 30 31